# SDR C2XA09IA021

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 10,142 hours, 5,722 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: 4504725
- Condition: Loose
- Location: Apu
- Component: Apu, Sundstrandai
- Component part number: M4504113A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2590, A STRONG GAS SMELL WAS NOTED WITH THE ENGINE OFF AND APU RUNNING AT THE GATE.  MX INSPECTED THE APU, FOUND A LOOSE B-NUT ON THE TUBE ASSY FROM FUEL CONTROL TO FUEL FLOW SENSOR, THE B-NUT WAS TIGHTENED, OPS AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
